# SDR DALA2015040202571

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y254  AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24, L=0.900", W=0.200", D=0.002".  REPLACED FLOORBEAM -Y254 AT FWD GALLEY AREA FROM FR 12 TO FR 24 IAW ERA 533434-14 REV ORIGINAL PRI 533434-14, REV O AND SRM 51-72-11.
